# SDR R61A2021011100022

- Difficulty date: January 6, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N223JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 32,522 hours, 20,050 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Low Tension
- Location: Lg Emer Extend
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLG EMERGENCY EXTENSION CABLE IS LOW ON TENSION.  ADJUSTED TENSION PER AMM 32-43-09-820-801-A.
